MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AUTOLOG ONE SOURCE PACK; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO S. DE R.L. DE CV AUTOLOG ONE SOURCE PACK; APPARATUS, AUTOTRANSFUSION
Model Number ATLS24
Medical Device Problem Codes Device Alarm System (1012); Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of an autolog one source pack, it was reported that the centrifugal bowl was broken when using the autolog.The anesthesiologist found that the place where the bowl was inserted was rusty, implying that the instrument damaged the disposable.The device was used.There were no reported adverse patient effects.
 
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that it was confirmed that the bowl was broken.The bowl was able to be locked into place.The bowl was not re-seated/reinstalled/replaced because it was broken.An error warning message appeared but the customer was unable to specify which error code.There was damage noted in the disposable only.There was visual, audible, or performance abnormalities.See the attached video.There was only blood in the centrifuge cup.Correction d4.5 (unique identifier (udi) #): this field has been updated.Correction section e initial reporter: the postal code field has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information b5.There are two possible lot numbers for the autolog wash kit that was part of the one source pack: 230497432 and 230497430.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AUTOLOG ONE SOURCE PACK
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22148495
Report Number9617601-2025-00518
Device Sequence Number8478030
Product Code CAC
UDI-Device Identifier00643169108363
UDI-Public(01)00643169108363(17)261117(10)0230730948
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATLS24
Device Catalogue NumberATLS24
Device Lot Number0230730948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/16/2025
07/21/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/09/2025
08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown